Sh:513

Bib entry
@article{Sh:513,
 author = {Shelah, Saharon},
 title = {{PCF and infinite free subsets in an algebra}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {41},
 number = {4},
 year = {2002},
 pages = {321--359},
 issn = {0933-5846},
 doi = {10.1007/s001530100101},
 mrclass = {03E04},
 mrnumber = {1906504},
 doi = {10.1007/s001530100101},
 note = {\href{https://arxiv.org/abs/math/9807177}{arXiv: math/9807177}},
 arxiv_number = {math/9807177}
}